# SDR EISA97097

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VV
- Make and model: Doug DC-9-31
- Aircraft serial: 47067
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF C-CEHCK WORK CARD, FOUND CORROSION ON DOUBLER AT TOP OF FRAME FS 945 IN AFT CARGO PIT.  REMOVED DOUBLER, REMOVED CORROSION ON FRAME, FABRICATED NEW DOUBLER AND INSTALLED PER SRM 51-10-3.  (M)
